# SDR AALA200800865

- Difficulty date: April 8, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- Aircraft time: 52,616 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 82400
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  - EMERGENCY EXIT DOME LIGHT AT RIGHT NUMBER FOUR DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT DOME LIGHT AT RIGHT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
